Geometric stable distributions and laplace—weibull mixtures

S. T. Rachev, A. SenGupta

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


Geometric stable distributions with Laplace distribution playing the role of a “normal” law have been successfully used for modelling stock returns and commodity prices. We study the “stability” properties of Laplace and mixture of Laplace and Weibull and discuss the related rate-of-convergence problems.

Original languageEnglish
Pages (from-to)251-272
Number of pages22
JournalStatistics and Risk Modeling
Issue number3
StatePublished - Mar 1992


  • mixtures
  • rate of convergence
  • stable distribution


Dive into the research topics of 'Geometric stable distributions and laplace—weibull mixtures'. Together they form a unique fingerprint.

Cite this